Maria Carmela De Bonis
Maria Carmela De Bonis
Ricercatore di Analisi Numerica, Dipartimento di Matematica, Informatica ed Economia, Università degli Studi della Basilicata
unibas.it üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Numerical treatment of second kind Fredholm integral equations systems on bounded intervals
MC De Bonis, C Laurita
Journal of Computational and Applied Mathematics 217 (1), 64-87, 2008
652008
K-functionals, moduli of smoothness and weighted best approximation on the semiaxis
MC De Bonis, G Mastroianni, M Viggiano
Proceedings of the Alexits Memorial Conference, 2002
462002
Polynomial approximation with special doubling weights
MC De Bonis, G Mastroianni, MG Russo
Acta Sci. Math.(Szeged) 69 (1-2), 159-184, 2003
262003
Projection methods and condition numbers in uniform norm for Fredholm and Cauchy singular integral equations
MC De Bonis, G Mastroianni
SIAM journal on numerical analysis 44 (4), 1351-1374, 2006
232006
Numerical solution of systems of Cauchy singular integral equations with constant coefficients
MC De Bonis, C Laurita
Applied Mathematics and Computation 219 (4), 1391-1410, 2012
212012
Approximation of the Hilbert transform on the real semiaxis using Laguerre zeros
MC De Bonis, B Della Vecchia, G Mastroianni
Journal of computational and applied mathematics 140 (1-2), 209-229, 2002
202002
Approximation of the Hilbert transform on the real line using Hermite zeros
M De Bonis, B Vecchia, G Mastroianni
Mathematics of computation 71 (239), 1169-1188, 2002
172002
On the simultaneous approximation of a Hilbert transform and its derivatives on the real semiaxis
MC De Bonis, D Occorsio
Applied Numerical Mathematics 114, 132-153, 2017
112017
Nyström method for systems of integral equations on the real semiaxis
MC De Bonis, G Mastroianni
IMA journal of numerical analysis 29 (3), 632-650, 2009
92009
Numerical methods for some special Fredholm integral equations on the real line
MC De Bonis, C Frammartino, G Mastroianni
Journal of computational and applied mathematics 164, 225-243, 2004
92004
A modified Nyström method for integral equations with Mellin type kernels
MC De Bonis, C Laurita
Journal of Computational and Applied Mathematics 296, 512-527, 2016
82016
Gaussian quadrature rules with exponential weights on (− 1, 1)
MC De Bonis, G Mastroianni, I Notarangelo
Numerische Mathematik 120 (3), 433-464, 2012
82012
Nyström method for Cauchy singular integral equations with negative index
MC De Bonis, C Laurita
Journal of computational and applied mathematics 232 (2), 523-538, 2009
72009
A quadrature method for systems of Cauchy singular integral equations
MC De Bonis, C Laurita
The Journal of Integral Equations and Applications, 241-271, 2012
62012
Approximation of Hilbert and Hadamard transforms on (0,+∞)
MC De Bonis, D Occorsio
Applied Numerical Mathematics 116, 184-194, 2017
52017
Numerical treatment of a class of systems of Fredholm integral equations on the real line
M De Bonis, G Mastroianni
Mathematics of Computation 83 (286), 771-788, 2014
52014
Mapping properties of some singular operators in Besov type subspaces of C (− 1, 1)
MC De Bonis, G Mastroianni
Integral Equations and Operator Theory 55 (3), 387-413, 2006
52006
Some simple quadrature rules for evaluating the Hilbert transform on the real line
MC De Bonis, G Mastroianni
Arch. Inequal. Appl 1, 475-494, 2003
52003
Approximation of the weighted Hilbert transform on the real line
MC De Bonis, B Della Vecchia, G Mastroianni
preprint, 1996
51996
Remarks on two integral operators and numerical methods for CSIE
MC De Bonis
Journal of Computational and Applied Mathematics 260, 117-134, 2014
32014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20